ISENTROPIC

作品数:111被引量:167H指数:7
导出分析报告
相关领域:理学天文地球更多>>
相关作者:陈荣钱尤延铖张炳川蒋大凯贾旭轩更多>>
相关机构:北京空天技术研究所厦门大学沈阳中心气象台复旦大学更多>>
相关期刊:《Science China Mathematics》《Advances in Aerodynamics》《Journal of Partial Differential Equations》《Acta Mathematicae Applicatae Sinica》更多>>
相关基金:国家自然科学基金国家重点基础研究发展计划中国博士后科学基金福建省自然科学基金更多>>
-

检索结果分析

结果分析中...
选择条件:
  • 期刊=Acta Mathematica Sinica,English Seriesx
条 记 录,以下是1-3
视图:
排序:
Global Well-posedness of the Non-isentropic Full Compressible Magnetohydrodynamic Equations
《Acta Mathematica Sinica,English Series》2016年第2期227-250,共24页Fu Yi XU Xin Guang ZHANG Yong Hong WU Lou CACCETTA 
Supported by National Natural Science Foundations of China(Grant Nos.11501332,11171034 and 11371221);Natural Science Foundation of Shandong Province(Grant No.2015ZRB01718);China Postdoctoral Science Foundation funded project(Grant No.2014M561893);the Open Fund of State Key Laboratory of Simulation and Regulation of Water Cycle in River Basin,China Institute of Water Resources and Hydropower Research Fund(Grant No.IWHR-SKL-201407);the Specialized Research Foundation for the Doctoral Program of Higher Education of China(Grant No.20123705110001);the Program for Scientific Research Innovation Team in Colleges and Universities of Shandong Province
In this paper, we are concerned with Cuuchy problem for the multi-dimensional (N 〉_ 3) non-isentropic full compressible magnetohydrodynamic equations. We prove the existence and unique- ness of a global strong solu...
关键词:Global well-posedness full compressible magnetohydrodynamic equations Besov spaces 
Global Existence of the Radially Symmetric Strong Solution to Navier-Stokes-Poisson Equations for Isentropic Compressible Fluids
《Acta Mathematica Sinica,English Series》2009年第10期1703-1720,共18页Jun Ping YIN Zhong TAN 
Supported by NSF of China (No.10531020);the Program of 985 Innovation Engineering on Information in Xiamen University(2004-2007);NCETXMU
We prove the two existence results of the radially symmetric strong solutions to the Navier- Stokes-Poisson equations for isentropic compressible fluids. The important point in this paper is that the initial density i...
关键词:Navier-Stokes-Poisson equations annular domain radially symmetric solution strong solution EXISTENCE 
The Semiclassical Limit in the Quantum Drift-Diffusion Model
《Acta Mathematica Sinica,English Series》2009年第2期253-264,共12页Qiang Chang JU 
Supported by NSFC (10541001,10701011)
Semiclassical limit to the solution of isentropic quantum drift-diffusion model in semicon- ductor simulation is discussed. It is proved that the semiclassical limit of this solution satisfies the classical drift-diff...
关键词:quantum drift-diffusion weak solution semiclassical limit ISENTROPIC 
检索报告 对象比较 聚类工具 使用帮助 返回顶部